MathSciNet Relay Station
MathSciNet bibliographic data
MR242988 (39 #4315) 22.10 (54.00)
Sirota, S. M. A product of topological groups, and extremal disconnectedness. (Russian) Mat. Sb. (N.S.) 79 (121) 1969 179–192.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement